<  Back to the Polytechnique Montréal portal

Monte Carlo Estimates of the Distributions of Sets Generated by the Random Polygons of the Poisson Voronoi Tessellation

S. Moussa and Marc Moore

Article (1999)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/28732/
Journal Title: Journal of Statistical Computation and Simulation (vol. 64, no. 3)
Publisher: Taylor & Francis
DOI: 10.1080/00949659908811980
Official URL: https://doi.org/10.1080/00949659908811980
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Moussa, S., & Moore, M. (1999). Monte Carlo Estimates of the Distributions of Sets Generated by the Random Polygons of the Poisson Voronoi Tessellation. Journal of Statistical Computation and Simulation, 64(3), 251-273. https://doi.org/10.1080/00949659908811980

Statistics

Dimensions

Repository Staff Only

View Item View Item